# SDR SWAA2025100311120

- Difficulty date: September 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA.   REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA. I.A.W 737-800 DWG:141A1110;SHEET:54;REV:-, DWG:141A8380. SHEET 21, REV-, AND SRM:51-40-02-0G.
